MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG15160-0615-1S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Paralysis (1997); Dysphasia (2195)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a neurovascular flow diversion procedure, a pipeline flex embolization device was used to treat an unruptured saccular aneurysm in the internal carotid artery.The tip of the ped2-500-14 device did not fully expand, and a subsequent attempt with the ped2-500-16 device also resulted in incomplete tip expansion.The physician attempted balloon angioplasty to expand the device, but it was unsuccessful.An enterprise stent was ultimately deployed to assist in fully opening the pipeline, completing the procedure.Post-procedure, the patient experienced aphasia and an inability to move their right hand.Dual antiplatelet treatment was administered, and angiographic results showed the front end of the ped2-500-14 was not fully expanded.The patient's condition is gradually improving.Additional information received reported during the procedure, the physician used a pipeline flex embolization device.However, the tip of the ped2-500-14 did not fully expand.There was a vessel bend slightly below the position where the pipeline was deployed.The first ped2-500-14 was used to attempt resheathing.Later, ped2-500-16 was used to attempt resheathing, wire massage, and balloon techniques.Additional information was received reporting that an echelon catheter was not used during this procedure.The second pipeline (ped2-500-16) device also had an incomplete opening issue at the distal end.The physician subsequently used an enterprise stent to cover and fully deploy the pipeline.Therefore, the ped2-500-16 was implanted in the patient.
 
Additional Manufacturer Narrative
H6.Fdm/imdrf annex b code updated based on information received which indicated this device was discarded after the procedure.No other new information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: previous report of this event was submitted with an incorrect date in field g3.This report is submitted with the correct date (26-jun-2025).Medtronic received the additional information updated in field g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PHENOM CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22302890
Report Number2029214-2025-01440
Device Sequence Number4413646
Product Code QJP
UDI-Device Identifier00763000399726
UDI-Public(01)00763000399726(17)270206(10)228199695
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG15160-0615-1S
Device Catalogue NumberFG15160-0615-1S
Device Lot Number228199695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by ManufacturerNot provided
06/26/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/23/2025
07/23/2025
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexFemale